# SDR 2023FA0000116

- Difficulty date: March 7, 2023
- Submitted: March 7, 2023
- Operation: General aviation
- Aircraft: N8091Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0369
- Aircraft time: 11,692 hours
- System (JASC): 5100 · Standard Practices/Structures
- Part: Alternator
- Part number: 649304
- Part serial: UNKN
- Condition: Inoperative
- Location: Zone 500
- Part time: 8,388 hours
- Component: Brushes, Hartzl
- Component part number: ALE1013AS
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND ALTERNATOR LIGHT CAME ON, TAXING ON RUNWAY FOR TAKE OFF.
